# SDR SAJF2011122000047

- Difficulty date: December 20, 2011
- Submitted: December 21, 2011
- Operation: Air carrier
- Aircraft: N18706
- Make and model: Boeing 747409F
- Aircraft serial: 30763
- Aircraft time: 50,326 hours, 8,607 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Attach Fitting
- Condition: Fractured
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(B-18706) DURING EXTEND FLAP INSPECTION ON GROUND, FOUND LT WING T/E INBD FORE FLAP OTBD ATTACH FITTING FRACTURED,  RESULTING IN PARTIAL INBD FORE FLAP, MID FLAP AND WING WEB ASSY DAMAGE.
